Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Journal of Statistics and Mathematical Engineering (e-ISSN: 2581-7647)
Current
Archives
About
About the Journal
Submissions
Privacy Statement
Search
Register
Login
Home
/
Archives
/
Vol. 3 No. 1 (2017)
Vol. 3 No. 1 (2017)
Published:
2017-01-01
Articles
Minimum Boundary Dominating Color Energy of a Graph
prakash K.N, B. V Shwetha
28-27
Requires Subscription
PDF
How Many Number of Real Zeros of A Random Trigonometric Polynomial
Prasana Kumar Mishra
13-19
Requires Subscription
PDF
Asymptotic Estimates K-Level Crossings of a Random Algebraic Polynomial
Prasana Kumar Mishra
1-7
Requires Subscription
PDF
Selection of Engineering Discipline in an Institute through Analytic Hierarchy Process
Sushmita Sharma, Sudipa Choudhury, Apu Kumar Saha
38-44
Requires Subscription
PDF
Mathematical Modeling of Forced Vibration of a Piezoelectric Circular Rod
R. Selvamani, L. Anitha, K. Kadambavanam
20-27
Requires Subscription
PDF
Generalized Common Fixed Point Result in L-Fuzzy Metric Spaces
P.Thangavelu, J. Jeyachristy Priskillal
8-12
Requires Subscription
PDF